Skip to main content

Nonsmooth Contact Dynamics

Searching for OpenAIRE data...

Publications

Inverse Problems for Nonlinear Quasi-Variational Inequalities with an Application to Implicit Obstacle Problems of $p$-Laplacian Type

Author(s): S. Migorski, A.A. Khan, S. Zeng
Published in: Inverse Problems, 2019, ISSN 0266-5611

Nonmonotone slip problem for miscible liquids

Author(s): Stanislaw Migórski, Pawel Szafraniec
Published in: Journal of Mathematical Analysis and Applications, Issue 471/1-2, 2019, Page(s) 342-357, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2018.10.078

Rothe method and numerical analysis for history-dependent hemivariational inequalities with applications to contact mechanics

Author(s): Stanisław Migórski, Shengda Zeng
Published in: Numerical Algorithms, 2019, ISSN 1017-1398
DOI: 10.1007/s11075-019-00667-0

Numerical Analysis of a Contact Problem with Wear

Author(s): Danfu Han, Weimin Han, Michal Jureczka, Anna Ochal
Published in: 2019

A class of generalized mixed variational–hemivariational inequalities II: Applications

Author(s): Stanisław Migórski, Yunru Bai, Shengda Zeng
Published in: Nonlinear Analysis: Real World Applications, Issue 50, 2019, Page(s) 633-650, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.06.006

Existence and uniqueness of solution for two one-phase Stefan problems with variable thermal coefficients

Author(s): Julieta Bollati, María F. Natale, José A. Semitiel, Domingo A. Tarzia
Published in: Nonlinear Analysis: Real World Applications, Issue 51, 2020, Page(s) 103001, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.103001

Numerical analysis and simulations of contact problem with wear


Published in: ISSN 0898-1221
DOI: 10.1016/j.camwa.2018.08.044

Time-dependent inclusions and sweeping processes in contact mechanics

Author(s): Samir Adly, Mircea Sofonea
Published in: Zeitschrift für angewandte Mathematik und Physik, Issue 70/2, 2019, ISSN 0044-2275
DOI: 10.1007/s00033-019-1084-4

Well-posedness of a class of generalized mixed hemivariational–variational inequalities

Author(s): Yunru Bai, Stanisław Migórski, Shengda Zeng
Published in: Nonlinear Analysis: Real World Applications, Issue 48, 2019, Page(s) 424-444, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.02.001

Sensitivity analysis for optimal control problems described by nonlinear fractional evolution inclusions

Author(s): Xiuwen Li, Yunxiang Li, Zhenhai Liu, Jing Li
Published in: Fractional Calculus and Applied Analysis, Issue 21/6, 2018, Page(s) 1439-1470, ISSN 1311-0454
DOI: 10.1515/fca-2018-0076

Approximate controllability for fractional semilinear parabolic equations


Published in: ISSN 0898-1221
DOI: 10.1016/j.camwa.2018.08.003

Relaxation in nonconvex optimal control for nonlinear evolution hemivariational inequalities

Author(s): Maojun Bin, Zhenhai Liu
Published in: Nonlinear Analysis: Real World Applications, Issue 50, 2019, Page(s) 613-632, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.05.013

Convergence analysis of penalty based numerical methods for constrained inequality problems

Author(s): Weimin Han, Mircea Sofonea
Published in: Numerische Mathematik, Issue 142/4, 2019, Page(s) 917-940, ISSN 0029-599X
DOI: 10.1007/s00211-019-01036-8

On the “bang-bang” principle for nonlinear evolution hemivariational inequalities control systems

Author(s): Maojun Bin, Zhenhai Liu
Published in: Journal of Mathematical Analysis and Applications, Issue 480/1, 2019, Page(s) 123364, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2019.07.054

On penalty method for unilateral contact problem with non-monotone contact condition

Author(s): Weimin Han, Stanisław Migórski, Mircea Sofonea
Published in: Journal of Computational and Applied Mathematics, Issue 356, 2019, Page(s) 293-301, ISSN 0377-0427
DOI: 10.1016/j.cam.2019.02.003

Controllability of nonlinear impulsive integro-differential fractional time-invariant systems

Author(s): Yong Huang, Zhenhai Liu
Published in: Journal of Integral Equations and Applications, Issue 31/3, 2019, Page(s) 329-341, ISSN 0897-3962
DOI: 10.1216/jie-2019-31-3-329

Error estimate for quasistatic history-dependent contact model


Published in: ISSN 0898-1221
DOI: 10.1016/j.camwa.2018.08.058

A frictional contact problem with wear diffusion

Author(s): Piotr Kalita, Pawel Szafraniec, Meir Shillor
Published in: Zeitschrift für angewandte Mathematik und Physik, Issue 70/4, 2019, ISSN 0044-2275
DOI: 10.1007/s00033-019-1141-z

Numerical analysis of hemivariational inequalities in contact mechanics

Author(s): Weimin Han, Mircea Sofonea
Published in: Acta Numerica, Issue 28, 2019, Page(s) 175-286, ISSN 0962-4929
DOI: 10.1017/s0962492919000023

On convergence of numerical methods for variational–hemivariational inequalities under minimal solution regularity

Author(s): Weimin Han, Shengda Zeng
Published in: Applied Mathematics Letters, Issue 93, 2019, Page(s) 105-110, ISSN 0893-9659
DOI: 10.1016/j.aml.2019.02.007

Penalty method for a class of differential variational inequalities


Published in: ISSN 0003-6811
DOI: 10.1080/00036811.2019.1652736

Positive solutions for nonlinear singular elliptic equations of p-Laplacian type with dependence on the gradient

Author(s): Zhenhai Liu, Dumitru Motreanu, Shengda Zeng
Published in: Calculus of Variations and Partial Differential Equations, Issue 58/1, 2019, ISSN 0944-2669
DOI: 10.1007/s00526-018-1472-1

Existence results of semilinear differential variational inequalities without compactness


Published in: ISSN 0233-1934
DOI: 10.1080/02331934.2019.1571057

A new class of quasistatic frictional contact problems governed by a variational–hemivariational inequality

Author(s): Stanisław Migórski, Piotr Gamorski
Published in: Nonlinear Analysis: Real World Applications, Issue 50, 2019, Page(s) 583-602, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.05.014

On the relationship between alternative variational formulations of a frictional contact model

Author(s): Andaluzia Matei
Published in: Journal of Mathematical Analysis and Applications, Issue 480/1, 2019, Page(s) 123391, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2019.123391

A Class of Generalized Evolutionary Problems Driven by Variational Inequalities and Fractional Operators

Author(s): Stanisław Migórski, Shengda Zeng
Published in: Set-Valued and Variational Analysis, Issue 27/4, 2019, Page(s) 949-970, ISSN 1877-0533
DOI: 10.1007/s11228-018-0502-7

Solvability and optimization for a class of mixed variational problems


Published in: ISSN 0233-1934
DOI: 10.1080/02331934.2019.1676242

Second order differential variational inequalities involving anti-periodic boundary value conditions

Author(s): Liang Lu, Zhenhai Liu, Valeri Obukhovskii
Published in: Journal of Mathematical Analysis and Applications, Issue 473/2, 2019, Page(s) 846-865, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2018.12.072

A new modified subgradient extragradient method for solving variational inequalities


Published in: ISSN 0003-6811
DOI: 10.1080/00036811.2019.1594202

Variational–hemivariational inequality for a class of dynamic nonsmooth frictional contact problems

Author(s): Stanisław Migórski, Piotr Gamorski
Published in: Applied Mathematics and Computation, Issue 346, 2019, Page(s) 465-479, ISSN 0096-3003
DOI: 10.1016/j.amc.2018.10.011

Boundary optimal control of a nonsmooth frictionless contact problem


Published in: ISSN 0898-1221
DOI: 10.1016/j.camwa.2019.02.027

Existence of solutions to discrete and continuous second-order boundary value problems via Lyapunov functions and a priori bounds

Author(s): Christopher Tisdell, Yongjian Liu, Zhenhai Liu
Published in: Electronic Journal of Qualitative Theory of Differential Equations, Issue 42, 2019, Page(s) 1-11, ISSN 1417-3875
DOI: 10.14232/ejqtde.2019.1.42

Optimization problems for a viscoelastic frictional contact problem with unilateral constraints

Author(s): Mircea Sofonea, Yi-bin Xiao, Maxime Couderc
Published in: Nonlinear Analysis: Real World Applications, Issue 50, 2019, Page(s) 86-103, ISSN 1468-1218
DOI: 10.1016/j.nonrwa.2019.04.005

Existence results for impulsive feedback control systems

Author(s): Biao Zeng, Zhenhai Liu
Published in: Nonlinear Analysis: Hybrid Systems, Issue 33, 2019, Page(s) 1-16, ISSN 1751-570X
DOI: 10.1016/j.nahs.2019.01.008

Optimal control for a class of mixed variational problems

Author(s): Mircea Sofonea, Andaluzia Matei, Yi-bin Xiao
Published in: Zeitschrift für angewandte Mathematik und Physik, Issue 70/4, 2019, ISSN 0044-2275
DOI: 10.1007/s00033-019-1173-4

Convergence and Optimization Results for a History-Dependent Variational Problem

Author(s): Mircea Sofonea, Andaluzia Matei
Published in: Acta Applicandae Mathematicae, 2019, ISSN 0167-8019
DOI: 10.1007/s10440-019-00293-x

On the Well-Posedness Concept in the Sense of Tykhonov

Author(s): Mircea Sofonea, Yi-bin Xiao
Published in: Journal of Optimization Theory and Applications, Issue 183/1, 2019, Page(s) 139-157, ISSN 0022-3239
DOI: 10.1007/s10957-019-01549-0

On the optimal control of variational–hemivariational inequalities

Author(s): Yi-bin Xiao, Mircea Sofonea
Published in: Journal of Mathematical Analysis and Applications, Issue 475/1, 2019, Page(s) 364-384, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2019.02.046

Optimization problems for elastic contact models with unilateral constraints

Author(s): Mircea Sofonea, Yi-bin Xiao, Maxime Couderc
Published in: Zeitschrift für angewandte Mathematik und Physik, Issue 70/1, 2019, ISSN 0044-2275
DOI: 10.1007/s00033-018-1046-2

Solvability of parabolic variational-hemivariational inequalities involving space-fractional Laplacian

Author(s): Stanisław Migórski, Van Thien Nguyen, Shengda Zeng
Published in: Applied Mathematics and Computation, Issue 364, 2020, Page(s) 124668, ISSN 0096-3003
DOI: 10.1016/j.amc.2019.124668